# SDR FDEA2019052861168

- Difficulty date: May 26, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 81,789 hours, 16,867 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0154501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE FOUND   CORROSION CORROSION AT LEFT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE   (#3 HOLE) REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM 57-44-07. REPAIR BUSHING   FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-07 AND E.A. # : 1-5750-  T0331087A P1 STEP 1F(1) AND STEP 1F(3). TITLE : WINGS- FLIGHT SURFACES- LH WING - INBD   FLAP - OUTBD FWD HINGE (WING SIDE) REPAIR- PSE 57.55.01.1- ALTERNATE METHOD. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI : 57501102 FOR WORK DETAILS.
